# SDR SWIA202162998

- Difficulty date: October 12, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SIDE SEAT RAIL SECTION AT APPROX. FS 449.85 TO FS 499.00  HAS CORROSION SEVERAL PLACES.    (C-CHECK RO 12-4-2021)    REMOVED CORROSION FOR RH SIDE SEAT RAIL PER REFENCE CRJ 200 SRM 51-21-06.  FOUND SEAT RAIL TO BE OUT OF LIMITS. REMOVED  AND  INSTALLED NEW RH SIDE SEAT RAILL FROM FS 449.85 TO FS 499 PER REFERENCE CRJ 200 AMM 53-01-11-400-802 AND CRJ 200 AMM 53-01-11-000-802
